# SDR SWIA202052815

- Difficulty date: August 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1047
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND STRUCTURE FS 1047 BETWEEN STGRS 12L/13L, DOOR FRAME STRUCTURE BRACKET HAS SUSPECTED CRACK, AS MARKED.  C-CHECK RO 9/27/2020.  REMOVED AND INSTALLED NEW BRACKET, GUSSET, AND INTERCOSTAL, REF CRJ700 SRM, AND DWG.  NO LEAKS NOTED.  COMPLIED WITH TASK CARD.
